# SDR EIA2005122

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SURGE TANK WS 1516, RIB LOWER CHORD AT STRINGER 6 AREA FOUND CRACKED AS MARKED.  LT WING SURGE TANK, WS 1516 RIB LOWER CHORD REPLACED AT STRINGER 6 AREA PER SRM 57-10-05, FIG 4.
